I take enbrel (etanercept) and im sore to touch and flushed?

Rotate site. Injection tenderness is common. Flushing is uncommon but may represent short term reaction. Depending on condition and severity another biologic may be indicated, however getting approved by insurance can be difficult.Document hoe long flushing occurs after injection and a non sedating antihistamine may help you tolerate Enbrel (etanercept) better. Discuss with your md.
Side effect. Unless you are using the drug for psoriasis and that skin disease could cause similar skin complaints. If it is being used for other diseases this could be a side effect and should be discussed with your prescibing physician. If your symptoms are occurring at the injection site, this could be a site reaction and typically is not serious and tends to lessen the more you use the drug.

Related Questions

Burning up sore all over while taking enbrel (etanercept)?

Many possibilities. Ask the doctor who prescribes your enbrel (etanercept). It could be that if Enbrel (etanercept) was treating arthritis, it may no longer be working. Also, this could be a side effect of the drug, or another unrelated cause such as infection, fibromyalgia, or others. You should ask advice from the person who is prescribing it. Read more...